Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Can a doctor suggest a treatment for the congestion in my ears which raises my BP ?

hello doctor, pl help me as i m suffering congestion in my ears. I have already taken advise of three-four ENT Specialist ,one of them is saying that it is due to tonsils and other one is saying that it is due to problem of shape of nerve between my ear and neck and one of them says that its a kind of allergy . I m 36 years old and mostly face the problem while weather change or after eating something KHATTA and after being in AC for few time . pls help me as i m getting sick due to this problem and when it happens , my bp goes high and my condition get worse...
Asked On : Sat, 18 Jun 2011
Answers:  2 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
ENT Specialist 's  Response
I hope I can be a bit more practical than the previous answer. Although it is easy to suggest to accept your condition, trust your ENT or take away your stress, those are of course all impractical pieces of advice which do not address the chronic nature of your symptoms and the lack of relief experienced from your repeated visits to various ENT doctors.
There are a variety of reasons why your ears may feel clogged or become clogged.
The most common is a condition called Eustachian tube dysfunction, the eustachian tube is a channel that connects between the middle ear and the back of your nose. In people who suffer from chronic allergies the inflammatory mucous that drips into the back of the throat, may inflame the eustachian tube causing it to swell and prevent you rom being able to equalize the pressure in the ears. The treatment in this case is with the use of various anti histamine medications for allergy, nasal sprays and sometimes even corticosteroid medication (e.g. prednisone). The tonsils do not cause your ears to become clogged, but perhaps you misunderstood an explanation about the adenoid tissue. The adenoids are lymphatic tissue similar to the tonsils that are located in the back of your nose in the area where the eustachian tube ends which if enlarged can cause obstruction and clogging of the ears. This is easily ruled out by a special exam called nasopharyngoscopy, where a slender tube like camera device is advanced through the nose to examine the deeper part of the nose where the adenoids may be located.
If I understand correctly, Khatta means sour. Another cause that can inflame the eustachian tube may be acid reflux from the stomach. When we lie down at night, acid within the stomach may make its way to the back of the throat and nose and cause us to clear our throat frequently, have a mucous type sensation in the throat and cause cogging o the ears, sometimes even some sinus and nasal symptoms. The treatment for that is with modification of your diet (taking away caffeine (thtat includes coffee and tea), spicy food, sour foods, milk and fatty foods (lamb, cheese), tomato, onion, mint, chocolate, citrus (orange, grapefruit etc) and taking a medicatino to reduce the acid production in the stomach like omeprazole.
You should discuss all these options with your Ear Nose and Throat doctor the next time you make an appointment.
Answered: Sun, 25 Dec 2011
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Chirag Soni's  Response
WElcome to HCM.

If it examined by your ENT, need not to have to accept certain condition.

You know better your triggering factor than try to be watchful and avoid this factors.also avoid stress because of this otherwise you will get another stress induce condition.
Answered: Sat, 18 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor